On the spectrum of the biharmonic operator in a bounded domain

Pui Fai Leung, Luen-chau Li

Research output: Contribution to journalArticle

Abstract

We obtain an asymptotically sharp lower bound for the sum of the first k eigenvalues of the biharmonic operator.

Original languageEnglish (US)
Pages (from-to)83-88
Number of pages6
JournalBulletin of the Australian Mathematical Society
Volume31
Issue number1
DOIs
StatePublished - Jan 1 1985

Fingerprint

Biharmonic Operator
Bounded Domain
Lower bound
Eigenvalue

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{bbdf9b9064bb4070a5bb7b376f16000e,
title = "On the spectrum of the biharmonic operator in a bounded domain",
abstract = "We obtain an asymptotically sharp lower bound for the sum of the first k eigenvalues of the biharmonic operator.",
author = "Leung, {Pui Fai} and Luen-chau Li",
year = "1985",
month = "1",
day = "1",
doi = "10.1017/S000497270000229X",
language = "English (US)",
volume = "31",
pages = "83--88",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "1",

}

On the spectrum of the biharmonic operator in a bounded domain. / Leung, Pui Fai; Li, Luen-chau.

In: Bulletin of the Australian Mathematical Society, Vol. 31, No. 1, 01.01.1985, p. 83-88.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the spectrum of the biharmonic operator in a bounded domain

AU - Leung, Pui Fai

AU - Li, Luen-chau

PY - 1985/1/1

Y1 - 1985/1/1

N2 - We obtain an asymptotically sharp lower bound for the sum of the first k eigenvalues of the biharmonic operator.

AB - We obtain an asymptotically sharp lower bound for the sum of the first k eigenvalues of the biharmonic operator.

UR - http://www.scopus.com/inward/record.url?scp=84971113417&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971113417&partnerID=8YFLogxK

U2 - 10.1017/S000497270000229X

DO - 10.1017/S000497270000229X

M3 - Article

AN - SCOPUS:84971113417

VL - 31

SP - 83

EP - 88

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 1

ER -